MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 02/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Bilateral patient reported a decrease in vision in both eyes and non-compliance with uv spectacle wear.The doctor suspects premature photopolymerization of both lenses.One lens was exchanged on (b)(6) 2021 and the second lens exchange occurred on (b)(6) 2021.Rxsight's first awareness of the lens exchange was (b)(6) 2021.Device history record for the lenses were reviewed.No issues were noted.Right eye: serial number: (b)(4), implant date: (b)(6) 2020, expiration date: 10/31/2022 udi: (b)(4).Left eye: serial number: (b)(4), implant date: (b)(6) 2020, expiration date: 9/30/2022 udi: (b)(4).The explanted lenses have been returned and are currently being evaluated.
 
Event or Problem Description
Bilateral patient reported a decrease in vision in both eyes and non-compliance with uv spectacle wear.The doctor suspects premature photopolymerization of both lenses.One lens was exchanged on (b)(6) 2021 and the second lens exchange occurred on (b)(6) 2021.Rxsight's first awareness of the lens exchange was (b)(6) 2021.
 
Event or Problem Description
Bilateral patient reported a decrease in vision in both eyes and non-compliance with uv spectacle wear.The doctor suspects premature photopolymerization of both lenses.One lens was exchanged on (b)(6) 2021 and the second lens exchange occurred on (b)(6) 2021.
 
Additional Manufacturer Narrative
Bilateral patient reported a decrease in vision in both eyes and non-compliance with uv spectacle wear.The doctor suspects premature photopolymerization of both lenses.One lens was exchanged on (b)(6) 2021 and the second lens exchange occurred on (b)(6) 2021.The explanted lenses were returned for evaluation.Inspection and optical testing of the returned lenses confirmed the presence of a zone in the center of the lenses which is indicative of premature photopolymerization of the lenses.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key11440565
Report Number3012712027-2021-00008
Device Sequence Number11647585
Product Code PZK
UDI-Device Identifier00818806020234
UDI-Public010081880602023417220930
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/30/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001335
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2021
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer02/08/2021
Initial Report FDA Received Date03/08/2021
Supplement Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;